MathSciNet Relay Station
MathSciNet bibliographic data
MR806088 (87f:58023) 58C27 (53B20)
Kossowski, Marek Fold singularities in pseudo-Riemannian geodesic tubes. Proc. Amer. Math. Soc. 95 (1985), no. 3, 463–469.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement